# SDR HEER20150211749

- Difficulty date: February 11, 2015
- Submitted: February 12, 2015
- Operation: General aviation
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N490PH
- Make and model: Bell 407
- Aircraft serial: 53378
- Aircraft time: 10,665 hours
- Engine: Allsn 250C47B
- Engine time: 11,002 hours
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 6889326
- Part serial: MP007990
- Condition: Spalled
- Location: Gearbox
- Part time: 2,497 hours
- Component: Gearbox
- Component part number: 23063393
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE REMOVED FOR OVERHAUL 11-28-14 AND GEARBOX DISASSEMBLED DUE TO METAL ON CHIP PLUGS.  PTO BALL BEARING EXHIBITS SEVERELY SPALLING BALLS.  SCRAPPED PART AND REPLACED WITH NEW.
